| Model Number |
TV-AB3480-N |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as the delivery system was discarded and the stent graft remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of an afx bifurcated stent graft and an afx suprarenal proximal extension on (b)(4) 2011.Approximately twelve (12) years post initial procedure, during a routine follow up, a computed tomography (ct) scan identified a disassociation of the proximal extension and the bifurcated stent of the afx graft resulting in a type 3a endoleak.This event occurred beyond he expected life of the product of 10 years.The physician elected to treat the patient with an alto stent graft system.During this procedure it was noted that the contralateral limb of the alto graft did not fill with polymer.The ¿up and over¿ lumen was used and the case was successfully completed.The patient status was reported as good pre and post implant.The delivery system was discarded.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the no polymer fill of the contralateral limb complaint is confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be identified.The final patient condition was reported to be in good condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of an afx bifurcated stent graft and an afx suprarenal proximal extension on (b)(6) 2011.Approximately twelve (12) years post initial procedure, during a routine follow up, a computed tomography (ct) scan identified a disassociation of the proximal extension and the bifurcated stent of the afx graft resulting in a type 3a endoleak.This event occurred beyond the expected life of the product of 10 years.The physician elected to treat the patient with an alto stent graft system.During this procedure it was noted that the contralateral limb of the alto graft did not fill with polymer.The ¿up and over¿ lumen was used and the case was successfully completed.The patient status was reported as good pre and post implant.The delivery system was discarded.